# SDR GTIA20130326529

- Difficulty date: March 23, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 26,661 hours, 12,835 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: D5227900200658
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HISSING SOUND HEARD FROM OVERWING EXIT DOOR ACFT RT DURING FLT.  REMOVE RT EMERGENCY EXIT HATCH AND INSPECTED HATCH SEAL IAW ACFT MM.  NO DEFECTS NOTED.
